Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why has my breast become sore and bigger ?

Im trying to conceive but not sure when i will be able to Hi, ive been on the depo shot for 3yrs..Im 21yrs old now..I recently qot off of it as of October, which was when my next shot was due..Since then ive been spotting every two weeks for like 3-5 days and my breast have become really sore and bigger..Saturday my period came but idk if thats just the spotting again or what..Im trying to conceive but not sure when i will be able to.
Asked On : Mon, 6 Dec 2010
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi... even though you have stopped the depot.., the effect of the previous
injection will be there,..until then, your periods will not be normal,
once your cycles are regular, then you can plan for the pregnancy,..

Hope I have answered your question..

Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor